Calcium gluconate in severe verapamil intoxication.

@article{Lscher1994CalciumGI,
  title={Calcium gluconate in severe verapamil intoxication.},
  author={Thomas Felix L{\"u}scher and Georg Noll and Til St{\"u}rmer and Beat A. Huser and Markus R. Wenk},
  journal={The New England journal of medicine},
  year={1994},
  volume={330 10},
  pages={718-20}
}

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 13 extracted citations

Toxin-induced cardiovascular failure.

Emergency medicine clinics of North America • 2014
View 7 Excerpts
Highly Influenced

A Case of Severe Verapamil Intoxication

Vesna Stojanovic Marjanovic, Vesna Čokanović, Vesna Stojanović Marjanović
2010

Diltiazem overdose haemodynamic response to hyperinsulinaemia-euglycaemia therapy: a case report.

Critical care and resuscitation : journal of the Australasian Academy of Critical Care Medicine • 2004

Similar Papers

Loading similar papers…